# SDR CA071205009

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE (FLAMED OUT) AND AUTO RECOVERED WITHIN TEN SECONDS TIME FRAME WITH NO CREW INTERVENTION.  FADEC DATA INDICATES POSSIBLE WATER/ICE INGESTION. (TC NR 20071205009)
